# SDR ASOA201201311

- Difficulty date: April 3, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED.  REMOVED SILL ANGLE AT FS 349 RBL40 IAW SRM 51-42-02. BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00.   INSTALLED SERVICEABLE ANGLE IAW DWG 601R38303 & SRM 51-42-21.
